Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Some upper bounds for relative entropy and applications
Autore:
Dragomir, SS; Scholz, ML; Sunde, J;
Indirizzi:
Victoria Univ Technol, Dept Comp & Math Sci, Melbourne, Vic 8001, Australia Victoria Univ Technol Melbourne Vic Australia 8001 e, Vic 8001, Australia DSTO, Commun Div, Salisbury, SA 5108, Australia DSTO Salisbury SA Australia 5108 ommun Div, Salisbury, SA 5108, Australia
Titolo Testata:
COMPUTERS & MATHEMATICS WITH APPLICATIONS
fascicolo: 9-10, volume: 39, anno: 2000,
pagine: 91 - 100
SICI:
0898-1221(200005)39:9-10<91:SUBFRE>2.0.ZU;2-E
Fonte:
ISI
Lingua:
ENG
Soggetto:
INFORMATION-THEORY;
Keywords:
relative entropy; mutual information; log-mapping; Kantorovic inequality; Diaz-Metcalf inequality;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
9
Recensione:
Indirizzi per estratti:
Indirizzo: Dragomir, SS Victoria Univ Technol, Dept Comp & Math Sci, POB 14428,MCMC, Melbourne, Vic 8001, Australia Victoria Univ Technol POB 14428,MCMC Melbourne Vic Australia 8001
Citazione:
S.S. Dragomir et al., "Some upper bounds for relative entropy and applications", COMPUT MATH, 39(9-10), 2000, pp. 91-100

Abstract

In this paper, we derive some upper bounds for the relative entropy D(p parallel to q) of two probability distribution and apply them to mutual information and entropy mapping. To achieve this, we use an inequality for the logarithm function,;(2.3) below, and some classical inequalities such as theKantorovic Inequality and Diaz-Metcalf Inequality. (C) 2000 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/06/20 alle ore 17:13:44